Open Access
Translator Disclaimer
October 2013 Differential Harnack inequality for the nonlinear heat equations
Liang Zhao
Proc. Japan Acad. Ser. A Math. Sci. 89(8): 96-99 (October 2013). DOI: 10.3792/pjaa.89.96

Abstract

In this paper, we establish some differential Harnack inequalities for positive solutions to the nonlinear heat equations with potentials evolving by the Bernhard List’s flow. Our theorems generalize Cao and Zhang’s results [1].

Citation

Download Citation

Liang Zhao. "Differential Harnack inequality for the nonlinear heat equations." Proc. Japan Acad. Ser. A Math. Sci. 89 (8) 96 - 99, October 2013. https://doi.org/10.3792/pjaa.89.96

Information

Published: October 2013
First available in Project Euclid: 17 October 2013

zbMATH: 1287.53062
MathSciNet: MR3127924
Digital Object Identifier: 10.3792/pjaa.89.96

Subjects:
Primary: 53C44

Keywords: Bernhard List’s flow , Differential Harnack inequality , Gradient estimate

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 8 • October 2013
Back to Top